Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalization of a theorem of Chung and Feller


Author: Miriam Lipschutz
Journal: Proc. Amer. Math. Soc. 3 (1952), 659-670
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052712-X
MathSciNet review: 0052712
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and W. Feller, On fluctuations in coin-tossing, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) p. 605. MR 0033459 (11:444b)
  • [2] P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 53 (1947) p. 1011. MR 0023011 (9:292g)
  • [3] K. L. Chung, An estimate concerning the Kolmogoroff limit distribution, Trans. Amer. Math. Soc. vol. 67 (1949) p. 36. MR 0034552 (11:606c)
  • [4] G. G. Esseen, Fourier analysis of distribution functions, Acta Math. vol. 77 (1945) p. 1. MR 0014626 (7:312a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052712-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society